I Feel Like an Invalid - Greensboro, NC

Had dysport (56 units) almost 5 weeks ago. The...

Had dysport (56 units) almost 5 weeks ago. The last 2 weeks have been the worst so far, or so I hope! I haven't been able to swallow, have had extreme pain in stomach, numbness in hands/feet/stomach, tightness in chest as though I'll stop breathing any moment, extremely blurry vision (l can't read or watch t.v. very easily, etc. Unlike others, however, I have yet to experience really bad headaches...knock on wood. Been to E.R. 8 times, and have been referred to GI specialist as well as neurologist. Called neuro this a.m. and talked with woman who schedules apps. She told me that they inject Botox for migraines/headaches and that my symptoms are in line with others. She also said they will go away but I must be patient. I have talked with many professionals at this point, and all have assured me that symptoms will subside once Dysport has finished metabolizing. I feel hopeful but also very anxious. I don't feel I can drive or take care of my young son. I have lost 8 lbs. and I look and feel like you know what. I've read suggestions to take allergy meds for reactions but I think limiting drugs is probably best. Water and rest are probably the answer, based on what I've learned in the last couple of weeks.

Arms have started cramping and feel generally sore.

Tingling and numbness have both intensified; now, my arms are cramping. I think I'm also dealing w/ a sinus infection. Stomach pain has nearly resolved, as has tightness in chest. When one or more symptoms start resolving themselves, new ones present. My numbness is worse by the end of the day. I find that if I lie down and rest my arms beside me, I can somewhat deal with the numbness/pins and needles. If I try to move my arms and fingers to increase circulation, the problem gets worse.

Advil is helping with sore numb arms

I've been reading lots of different material regarding Dysport/Botox and drug interactions. Turns out antihistamines enhance and prolong the adverse effects of toxins. I tried Advil (only) for my sore and cramping muscles and Advil WORKED! It ALSO helped with the pins and needles feeling that was so scary and disruptive to my mood.
Dr. Barber Center for Plastic Surgery

Doctor was good to return calls. He called the company that makes Dysport and was told there's no way my reactions are from drug. Sound familiar?

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful